The Logic of Possible Worlds
Bibliographic Data
| ID | 2351819 |
|---|---|
| Authors | Neil Turnbull (0000-0001-9422-4045, Nottingham Trent University, corresponding author) |
| Year | 2006 |
| Volume | 23 |
| Issue | 2-3 |
| Pages | 94-95 |
| Publication date | 2006-05-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Theory Culture & Society (JOURNAL) |
| Journal identifiers | ISSN: 0263-2764 • E-ISSN: 1460-3616 |
| Publisher | SAGE Publishing (PUBLISHER • US) |
| DOI | 10.1177/026327640602300216 |
| OpenAlex | W1993395353 |
| Language | EN |
| References cited | 1 |
| Highly cited | No |
|---|